# SDR AALA20011653

- Difficulty date: August 18, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOR PATH LIGHTING IS INTERMITTENT.  RESECURED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
